# SDR ANCF200200009

- Difficulty date: April 26, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- Aircraft time: 52,205 hours, 9,209 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pressure Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT EICAS MESSAGE RT GEN DRIVE DISPLAYED, GENERATOR DRIVE LIGHT ILLUMINATED. GENERATOR DRIVE DISCONNECTED.     RECONNECTED RT GENERATOR AND PERFORMED OIL SERVICE, ADDITIONALLY PERFORMED BITE TO BPCU, RT OIL PRESSURE SWITCH WAS SHOWN, CHECKED WIRING AND FOUND CHAFED ON THE CONNECTOR D10964 PIN 9, IT WAS REPAIRED IAW AMM 24-11-21.
